# SDR CALA2012081300501

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 52,847 hours, 5,258 cycles
- Engine: Ge GE9090B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144W3311
- Condition: Damaged
- Location: Bs 1245 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTINING STRIKE AT BS 1245, STRINGER 6 LT.  INSTALLED REPAIR DOUBLER AS REF TO SRM 53-00-01. REPAIR 6, FIG 203 AND ECRA 5340-01470.
